Discussions By Condition: Eye conditions

Cloudy eye with halos

Posted In: Eye conditions 0 Replies
  • Posted By: Mazrem
  • December 13, 2012
  • 04:30 AM

Alright, this has been going on for a while now, and while I would love to get it taken care of, I current lack insurance and funds to do something about it. At the very least, however, I'd like to try to figure out what I'm dealing with. About 4 years ago I had an infection in my left eye. I'm thinking it was pink eye, but I can't be 100% certain on that. My eye was bright red, teary, and had some discharge. I let it sort itself out, and after it cleared up, I thought everything was fine. I had a small stye, but it wasn't a huge problem. Over the next year, however, my eye would get red again every so often, for maybe a day or two. My eye always feels like it's coated in something, and my vision was getting blurry. I went to the doctor's office to get it checked out, but they weren't really too sure what it was. They tried a few different medications, eye drops, to see if it would clear anything up, but it was unsuccessful. A few of them thought it might be related to the stye, but before I could pursue it any further, I lost my job and insurance. On a related note to that, I had to get some new glasses during that time. The optometrist thought I'd recently gotten over a cold for some reason, saying he could see some remnants there. Now a few more years have passed. I'm working, but I barely make enough to live on, much less to see a doctor, so it's still untreated. My vision has gotten much blurrier in that eye, and lights give off a glare. It's not exactly a halo, its more like five or six short rayburss that extend from a point of light from the 7 o'clock position to just under the 9 o'clock. My left eye is apparently looking a little cloudy too, though I really can't tell for myself when I look in a mirror. My eye constantly feels like there's a film over it, like there's a greasy smudge over it, but it doesn't itch or hurt, and the stye seems to have gone away. I'm very concerned about this and would like to know what's going on. Any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?